# SDR DXTA2013030605308

- Difficulty date: March 6, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605290
- Aircraft time: 8,984 hours, 7,184 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 666036130
- Part serial: 183344
- Condition: Malfunctioned
- Location: Aileron Trim
- Part time: 8,984 hours, 7,184 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERON TRIM FROZE IN FLIGHT.  UNABLE TO MOVE AIERLON TRIM ON CLIMB OUT.  AFTER ON GROUND.  REPORTED AILERON TRIM OK.   REMOVED AILERON TRIM ACTUATOR AND INSTALLED NEW IAW MM 27-11-03. DUE RIGGED TRIM CABLES TO 20 LBS IAW MM 27-10-00. INSTALLED LT AILERON IAW MM 27-10-01. TRIM TAB TRAVEL CHECKED GOOD IAW MM 27-10-00.
